Question 4 1 out of 1 points
A patient has been hospitalized for treatment of substance abuse after being arrested and jailed for the past 24 hours. The patient is experiencing severe muscle and abdominal cramps, seizures, and acute psychosis due to abrupt withdrawal. Which of the following drugclasses is the most likely cause of these severe and potentially fatal withdrawal symptoms? Question 5 1 out of 1 pointsA nurse is caring for a patient who abuses marijuana. The treatment for marijuana abuse consists mainly of Question 6 1 out of 1 pointsA nurse is caring for a patient who is in severe pain and is receiving an opioid analgesic. Which of the following would be the nurse's priority assessments? Question 7 1 out of 1 points
A patient has a history of tonic-clonic seizures that have been successfully treated with phenytoin (Dilantin) for several years. Phenytoin achieves a therapeutic effect by
You've reached the end of your free preview.
Want to read all 22 pages?
- Fall '13
- Pharmacology, Morphine, Benzodiazepine